# SDR 39LA2014012955

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N850AR
- Make and model: Skrsky S92A
- Aircraft serial: 920140
- Aircraft time: 2,766 hours, 11,386 cycles
- Engine: Ge CT78A
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT FROM MHD TO OAIX THE AFCS DEGD & AUTOPILOT 1 FAIL CAUTION LIGHT ILLUMINATED.  FOLLOWED EMERGENCY PROCEDURE, PAGE 56 & AFTER LANDING TRIED TO RESET BUT LIGHTS REMAINED ILLUMINATED. RESET NR 1 AHRS PROCESSOR, PERFORMED MBIT OF AFCS 1 & 2 IAW SA S92A-AMM-000-22-11-00, CHECKED OK.
